Bulletin of the American Mathematical Society

Review: Claude Chevalley, The theory of Lie groups, I

P. A. Smith

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 53, Number 9 (1947), 884-887.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183511055

Citation

Smith, P. A. Review: Claude Chevalley, The theory of Lie groups , I. Bull. Amer. Math. Soc. 53 (1947), no. 9, 884--887. https://projecteuclid.org/euclid.bams/1183511055


Export citation